# SDR UALA2013011600255

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,178 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT LOWER SILL 3E A DOOR LOCK FITTING SUPPORTS HAVE CORROSION.  REMOVED & REPLACED FWD CARGO COMPT CUTOUT LOWER SILL IAW SRM 51-40-02 & 51-40-05.
